# SDR DALA2024111210857

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0654909) CORROSION ON FLOOR SUPPORT AT WL-208, STA-947+1 LBL-50. REMOVED AND REPLACED ON FLOOR SUPPORT AT WL-208 STA 947 + 1 LBL 50 PER B737-900 SRM 51-40-02-0G AND BOEING DWG 147A5650 REV. A.
